| Model Number |
M00561221 |
| Medical Device Problem Codes |
Retraction Problem (1536); Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a captivator ii snare was used for polyp resection during a polypectomy procedure performed on an unknown date.During the procedure and inside the patient, the snare would not respond properly when opening and closing the handle.They repeatedly opened and closed the handle, and the snare would not retract.They provided a photo sample wherein it states that when they open the device, it would not close again.It got stuck inside and do not cut polyps.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a050702 captures the reportable event of snare loop unable to cut.